×

zbMATH — the first resource for mathematics

Domatic number and degrees of vertices of a graph. (English) Zbl 0516.05032

MSC:
05C35 Extremal problems in graph theory
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] COCKAYNE E. J., HEDETNIEMI S. T.: Towards a theory of domination in graphs. Networks 7, 1977, 247-261. · Zbl 0384.05051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.